# SDR SWIA200211412

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 21,641 hours, 29,873 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E, F
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, WE GOT A GEAR DISAGREEMENT ON BOTH MAIN GEAR WITH LOUD VIBRATION.  CYCLED GEAR 3 TIMES.  DID NOT CORRECT IT.  RETURNED TO RDM.  PERFORMED GEAR SWING.  SYSTEM OPS CHECK GOOD.  COULD NOT DUPLICATE DISCREPANCY.
